The category of unary algebras, containing a given subalgebra I

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)407-417
Number of pages11
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume33
Issue number3-4
DOIs
StatePublished - Sep 1 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The category of unary algebras, containing a given subalgebra I'. Together they form a unique fingerprint.

Cite this